# SDR ASAA2022040537891

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 3,406 hours, 1,180 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP PANEL IS BLANK. GROUNDED - YES. FOLLOWED B737-9 IFIM TASK 22-10-00-810-821. RESET C/B MCP DC1 AND MCP DC2. OPS TEST MCP PERFORMED ALL NML.
